# SDR YENA20150804311

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 37,554 hours, 12,963 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE. CTR TANK, PUMP 1, LOW PRESSURE ECAM DURING CLIMB OUT. FOLLOWED SHORTLY BY CTR TANK PUMP 2, LOW PRESSURE ECAM W/14400 IN CTR TANK.  TROUBLESHOT IAW TSM 28-21-00-810-829-A.  FOUND GFI'S 69QA AND 70QA TRIPPED.  R & R 69QA + 70QA IAW ESPM 20-46-50 AS PRECAUTIONARY, GFI OPS AND FUNCTIONAL TEST OF CTR TANK FUEL CONTROL NORMAL IAW AMM 28-18-00 & 28-21-00.
